# SDR ASAA2018012623564

- Difficulty date: January 26, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7502U159
- Condition: Cracked
- Location: Bs 500k
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 500K, LBL 20 FWD SIDE OF FRAME INTERCOSTAL SUPPORT ANGLE IS CRACKED.  ACCFT GROUNDED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0, FIG I, AND SRM 51-40-02-0G-0, PARA 4, AND 7D.
